# SDR CALA2025050504459

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 127,998 hours, 19,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141T83207
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FWD ENTRY DOOR AFTER CORNER - THERE ARE TWO CRACKS  AT 10 AND 4 O'CLOCK IN THE LOWER ON THE AFTER CORNER. UPDATE GENERATED DUE REPAIR TO BE ACCOMPLISHED CLASSIFIED AS MAJOR.   THE FUSELAGE SKIN 1R DOOR CUTOUT AFTER LOWER CORNER BEAR STRAP WAS REPAIRED AT GIG. THE REPAIR IS A PERMANENTSOLUTION WITH INSPECTION REQUIREMENTS. ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF EC/RA 5310-08566 ON OR BEFORE THE AIRCRAFT REACHES 37.500 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEATED INSPECTIONS AT INTERVALS NOT TO EXCEED 3.000 FLIGHT CYCLES. REF ECRA 5310-08566:  ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF ECRA 5310-08566 ON OR BEFORE THE AIRCRAFT REACHES 37.500 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEATED INSPECTIONS AT INTERVALS NOT TO EXCEED 3.000 FLIGHT CYCLES.
